# SDR AALA20021016

- Difficulty date: July 14, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING AT AT 30H INOPERATIVE.  REPINNED BROKEN EMERGENCY ESCAPE PATH LIGHTING WIRES TO CONNECTOR AT SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
